# SDR 20000809SH011

- Difficulty date: June 13, 2000
- Submitted: August 9, 2000
- Operation: General aviation
- Aircraft: N99TH
- Make and model: Beech B-99
- Aircraft serial: U155
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 210624V
- Part serial: 1754742PUV
- Condition: Leaking
- Location: Overspeed
- Part time: 35,110 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE LEAKING OIL AT FRONT SECTION.  PROBLEM DETERMINED TO BE CRACKED HOUSING ON AUTOFEATHER DUMP SOLENOID.  REPLACED ENTIRE OVERSPEED GOVERNOR WITH SERVICEABLE OVERSPEED GOVERNOR.  PART POSSIBLY CRACKED AS A RESULT OF MATING TWO UNEVEN SURFACES.  (X)
